MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10274
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.During preparation of a 24x3.50mm rebel stent, it was noted that the stent was damaged.No patient complications were reported as the device did not enter the patient's body.
 
Additional Manufacturer Narrative
This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/17/2018 07:10 am ct.The report number is being corrected from: 2134265-2018-64394 to: 2134265-2018-63263.
 
Event or Problem Description
It was reported that stent damage occurred.During preparation of a 24x3.50mm rebel stent, it was noted that the stent was damaged.No patient complications were reported as the device did not enter the patient's body.Device evaluated by mfr.: the outer shaft, inner shaft, balloon, stent and tip were microscopically examined.There are numerous shaft kinks.There is shaft damage at the exit notch which is consistent with damage seen with the use of a guidewire.The stent is damaged 10mm from the proximal markerband.Inspection of the remainder of the device presented no other damage or irregularities.There was no evidence of any material or manufacturing deficiencies contributing to the damage and the reported event.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8115970
Report Number2134265-2018-63263
Device Sequence Number16724925
Product Code MAF
UDI-Device Identifier08714729843931
UDI-Public08714729843931
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2021
Device Model Number10274
Device Catalogue Number10274
Device Lot Number0021886436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1